Alert archive / California / Gale Watches in 2009
Gale Watch 8, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Apr 12, 2009, 3:32 AM PDT. It took effect at Apr 13, 2009, 5:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 12, 2009, 3:32 AM PDT (10:32 UTC)
- In effect from
- Apr 13, 2009, 5:00 PM PDT
- Expired
- Apr 12, 2009, 2:44 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
077 WHUS76 KEKA 121032 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 332 AM PDT SUN APR 12 2009 PZZ475-121845- /O.NEW.KEKA.SW.Y.0025.090413T0600Z-090415T0600Z/ /O.NEW.KEKA.GL.A.0008.090414T0000Z-090415T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 332 AM PDT SUN APR 12 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT TUESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. A LONG PERIOD SWELL FROM THE NORTHWEST WILL MOVE INTO THE COASTAL WATERS STARTING LATE THIS AFTERNOON AND BUILD RAPIDLY THIS EVENING. SWELL HEIGHT IS EXPECTED TO BUILD TO 10 TO 12 FEET AT 16 SECONDS. NORTH WINDS ARE EXPECTED TO INCREASE LATE MONDAY AFTERNOON AND NIGHT WITH GUSTS TO 35 TO 40 KT AS HIGH PRESSURE BUILDS BEHIND A COLD FRONT. WINDS ARE EXPECTED TO DECREASE BELOW GALE FORCE SPEEDS BY EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-470-121845- /O.NEW.KEKA.SW.Y.0025.090413T0600Z-090415T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 332 AM PDT SUN APR 12 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT TUESDAY. A LONG PERIOD SWELL FROM THE NORTHWEST WILL MOVE INTO THE COASTAL WATERS STARTING LATE THIS AFTERNOON AND BUILD RAPIDLY THIS EVENING. SWELL HEIGHT IS EXPECTED TO BUILD TO 10 TO 12 FEET AT 16 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD WITH LARGE BREAKING WAVES FORMING IN SHALLOW WATER AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
2 follow-up statements
757 WHUS76 KEKA 121544 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 844 AM PDT SUN APR 12 2009 PZZ475-122345- /O.CON.KEKA.SW.Y.0025.090413T0600Z-090415T0600Z/ /O.CON.KEKA.GL.A.0008.090414T0000Z-090415T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 844 AM PDT SUN APR 12 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. A LONG PERIOD NORTHWEST SWELL WILL MOVE INTO THE COASTAL WATERS IN THE MORNING AND RAPIDLY BUILD THIS EVENING. SWELL HEIGHT IS EXPECTED TO PEAK NEAR 10 TO 11 FEET AT 16 SECONDS. NORTH WINDS ARE EXPECTED TO INCREASE LATE MONDAY AFTERNOON AND NIGHT WITH GUSTS TO 35 TO 40 KT AS HIGH PRESSURE BUILDS BEHIND A COLD FRONT. WINDS ARE EXPECTED TO DECREASE BELOW GALE FORCE SPEEDS BY EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-470-122345- /O.CON.KEKA.SW.Y.0025.090413T0600Z-090415T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 844 AM PDT SUN APR 12 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT TUESDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT TUESDAY. A LONG PERIOD NORTHWEST SWELL WILL MOVE INTO THE COASTAL WATERS STARTING THIS MORNING AND RAPIDLY BUILD THIS EVENING. THE SWELL HEIGHT IS EXPECTED TO PEAK NEAR 10 TO 11 FEET AT 16 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD WITH LARGE BREAKING WAVES FORMING IN SHALLOW WATER AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
324 WHUS76 KEKA 122144 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 244 PM PDT SUN APR 12 2009 PZZ475-131030- /O.EXT.KEKA.SW.Y.0025.090413T0700Z-090413T2100Z/ /O.NEW.KEKA.SI.Y.0030.090413T1300Z-090413T2100Z/ /O.UPG.KEKA.GL.A.0008.090414T0000Z-090415T1200Z/ /O.NEW.KEKA.SE.W.0014.090413T2100Z-090415T1000Z/ /O.NEW.KEKA.GL.W.0059.090413T2100Z-090415T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 244 PM PDT SUN APR 12 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 AM TO 2 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT WEDNESDAY... A LONG PERIOD NORTHWEST SWELL WILL RAPIDLY BUILD THIS EVENING. SWELL HEIGHT IS EXPECTED TO PEAK NEAR 10 TO 11 FEET AT 16 SECONDS. NORTH WINDS ARE EXPECTED TO INCREASE LATE MONDAY AFTERNOON AND NIGHT WITH GUSTS TO 35 TO 40 KT AS HIGH PRESSURE BUILDS BEHIND A COLD FRONT. WINDS ARE EXPECTED TO DECREASE BELOW GALE FORCE SPEEDS BY EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-131030- /O.EXT.KEKA.SW.Y.0025.090413T0700Z-090413T2100Z/ /O.NEW.KEKA.SI.Y.0030.090413T1300Z-090413T2100Z/ /O.NEW.KEKA.GL.W.0059.090413T2100Z-090415T1000Z/ /O.NEW.KEKA.SE.W.0014.090413T2100Z-090415T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 244 PM PDT SUN APR 12 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 6 AM TO 2 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT WEDNESDAY... A LONG PERIOD NORTHWEST SWELL WILL RAPIDLY BUILD OVERNIGHT. THE SWELL HEIGHT IS EXPECTED TO PEAK AT 10 TO 11 FEET AT 16 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD WITH LARGE BREAKING WAVES FORMING IN SHALLOW WATER AREAS. NORTHWEST WINDS WILL INCREASE MONDAY BEHIND A COLD FRONT. GALE FORCE GUSTS ARE EXPECTED TO DEVELOP TOMORROW AFTERNOON AND CONTINUE THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-131030- /O.EXT.KEKA.SW.Y.0025.090413T0300Z-090415T1000Z/ /O.NEW.KEKA.SI.Y.0030.090413T2100Z-090415T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 244 PM PDT SUN APR 12 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 8 PM THIS EVENING TO 3 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT WEDNESDAY... A LONG PERIOD NORTHWEST SWELL WILL RAPIDLY BUILD THIS EVENING. THE SWELL HEIGHT IS EXPECTED TO PEAK NEAR 10 OR 11 FEET AT 16 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD WITH LARGE BREAKING WAVES FORMING IN SHALLOW WATER AREAS. NORTHWEST WINDS WILL INCREASE TOMORROW AFTERNOON BEHIND A COLD FRONT...WITH GUSTS OF 25 TO 30 KT EXPECTED THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 11, 6:30 PM PDT, 9 hours 2 minutes earlier.
Area forecast discussion, Apr 11, 6:30 PM PDT, 9 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE EUREKA CA 630 PM PDT SAT APR 11 2009 .SYNOPSIS...MOSTLY CLOUDY TONIGHT AS THE REMNANTS OF A WEAK FRONT MOVES THROUGH. A COLD FRONT WILL BRING RAIN TO THE NORTH OF CAPE MENDOCINO SUNDAY AND ESPECIALLY SUNDAY NIGHT WITH DECREASING CHANCES IN THE SOUTH. A FEW LINGERING SHOWERS WILL CONTINUE INTO WEDNESDAY WITH DRIER WEATHER EXPECTED FOR THE END OF THE WEEK. && .UPDATE...SURFACE OBSERVATIONS AND RADAR INFORMATION INDICATED LIGHT PRECIPITATION FALLING EARLY THIS EVENING. THE DRIZZLE ON THE COAST SHOULD LET UP LATER THIS EVENING...AS THE ONSHORE FLOW WEAKENS. IT IS LIGHT BUT MAKING ROADWAYS WET. ALSO...RADAR SHOWED A FEW LIGHT SHOWERS SKIRTING ACROSS THE HIGHER TERRAIN OF TRINITY COUNTY. THESE SHOWERS WERE PROBABLY NOT DROPPING MORE THAN A HUNDREDTH OF AN INCH. THE WARM FRONT HUNG UP ALONG THE COAST/COASTAL RANGES...LOOKS TO LIFT NORTHWARD EARLY ON SUNDAY AS SOUTH FLOW INCREASES AND A WARM/DRY SLOT DEVELOPS IN ADVANCE OF A COLD FRONT. DJB && PREVIOUS DISCUSSION... .SHORT TERM...TONIGHT THROUGH WED...INCREASING CLOUDS AHEAD OF A WEAK FRONT THIS AFTERNOON WITH THE FRONT ABOUT 75NM MILES OFF THE COAST. THIS FRONT WILL WEAKEN AND EXPECT CLOUDS WITH A FEW SPRINKLES FOR THE REST OF THIS AFTERNOON AND EVENING. MAIN LOW BACK ALONG 150W. SOUTHERN END OF WEAK WARM FRONT WILL GRAZE NORTH COAST NEAR CEC LATE TONIGHT AND DOWN TO ABOUT HUMBOLDT BAY DURING THE DAY. BEST CHANCE OF PRECIPITATION WILL BE WITH THE COLD FRONT ITSELF WHICH MOVES THROUGH CEC ABOUT MIDNIGHT AND WHATS LEFT OF FRONT PASSES THROUGH UKI ABOUT SUNRISE ON MONDAY. EXPECT MOST OF THE PRECIPITATION TO BE NORTH OF CAPE MENDOCINO. SOME MODEL DIFFERENCES STARTING TO SHOW UP AFTER MONDAY AS ECMWF KEEPS ON DRIVING ENERGY DOWN THE BACKSIDE OF THE TROUGH AND STILL HAS CYCLONIC FLOW OVER AREA INTO WEDNESDAY. GFS IS FASTER TO MOVE LOW INTO INTERMOUNTAIN AREA. STAYED WITH PREVIOUS FORECAST OF GOING WITH THE EURO...WHICH MATCHES WITH HPC... AND KEPT SCATTERED SHOWERS GOING IN NORTH END OF FORECAST AREA INTO WED. COLD AIR WITH THIS TROUGH WITH 850MB TEMPS DROPPING TO -5 TO -6C BY TUE MORNING IN NORTH AND EVEN 0C NEAR UKI. THIS DROPS SNOW LEVELS DOWN TO ABOUT 3500 FEET. WINDS INCREASING BEHIND THE FRONT AND SHOULD HAVE SOME WINDS THROUGH TUESDAY MORNING. THIS WILL HELP KEEP MIN TEMPERATURES UP SLIGHTLY THOUGH MAY HAVE TO GO WITH FROST ADVISORY TUE MORNING. BY WED MORNING...LIGHTER WINDS AND OFFSHORE FLOW AND SHOULD HAVE AREAS OF NEAR FREEZING TEMPERATURES IN THE GROWING AREAS. .LONG TERM...THU THROUGH SAT...STAYING WITH EURO SOLUTION WHICH BRINGS A RIDGE OVER THE WEST COAST AHEAD OF A LOW FORMING OVER THE NE PACIFIC BACK NEAR 150-160W. GFS FASTER IN TRYING TO NUDGE LOW CLOSER TO THE COAST BUT EVEN IT KEEPS THE PRECIPITATION UP IN WASHINGTON THROUGH SAT. KEPT FORECAST DRY FOR THE LONG TERM PERIOD. DEAN && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE AFTERNOON. AREAS OF MVFR CIGS WILL RETURN TO THE COAST OVERNIGHT AS A COLD FRONT APPROACHES THE REGION. EXPECT PATCHY IFR CIGS/MVFR VIS TO ACCOMPANY THE HEAVIER PERIODS OF -RA THROUGH LATE SUN MORNING. BC && .MARINE...LGT WINDS WILL CONTINUE TO SHIFT TO THE S THIS AFTERNOON AND EVENING AS A WEAK LOW PASSES TO THE N. LONG PERIOD NW SWELL WILL PROPAGATE INTO THE WATERS LATE SUN. MODELS IN GOOD AGREEMENT ON NW SWELL PEAKING AT 11-13 FT TUE BEFORE SUBSIDING. IN ADDITION TO THE LONG PERIOD SWELL...HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS MON AND TUE. GUSTS TO GALE FORCE ARE POSSIBLE MON AND TUE OVER THE OFFSHORE WATERS. BC && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:32 AM PDT | Small Craft Advisory for Hazardous Seas | EKA | 4 days | |
| Apr 12, 2:44 PM PDT | Gale Warning | EKA | 60 hr | |
| Apr 12, 2:44 PM PDT | Hazardous Seas Warning | EKA | 60 hr | |
| Apr 12, 2:44 PM PDT | Small Craft Advisory for Winds | EKA | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.